# SDR 3SVA20151008002

- Difficulty date: October 5, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 80520162
- Aircraft time: 14,946 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 1,478 hours
- Propeller: Hartzl HCB4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 3200
- Condition: Faulty
- Location: Rt Engine
- Part time: 1,478 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, PILOT NOTICED THE RT ENG RPM WAS SLIGHTLY FLUCTUATING.  RETURNED TO BASE & NOTIFIED MX WHO RAN THE AFFECTED ENG & NOTICED THE LT MAGNETO HAD AN INTERMITTENT MISS.  MAGNETO WAS REPLACED, GND RUN & LEAK CHECK WAS PERFORMED & ACFT WAS RETURNED TO SERVICE.
